# SDR 05FDEA00870

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 651621813
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FITTING REQUIRED RESLEEVING DUE TO BLENDED DAMAGE OUT OF LIMITS.  SO,   THE BODY FITTING ALSO NEED TO BE RESLEEVED.  REPAIRED LT 740 WING TERMINAL FITTING PER FED EX EA 7-5710-86260.
